Nurofen Ibuprofen Rapid Relief Maximum Strength Capsules 400mg 20 pack
Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are available in a single dose format. Each capsule contains 400mg Ibuprofen, meaning only 1 capsule is...
Read More
Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are available in a single dose format. Each capsule contains 400mg Ibuprofen, meaning only 1 capsule is needed per dose.
These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.
Faster acting than tablets
Quicker release in the body
For mild to moderate pain relief
Suitable from 12 years of age. Who can use Nurofen Rapid Relief Max Strength Capsules?
This medicine can be used adults and children over 12 years old. Elderly patients should consult their doctore before using Nurofen as they are more prone to side effects. Take with water.
Adults and children from 12 years: Take 1 capsule with water, up to 3 times a day if required. Leave at least 4 hours between doses (maximum 3 capsules in 24 hours).
Do not give Nurofen Capsules to children under 12 years. Nurofen for Children have a separate range of products which are available for children from 3 months (weighing over 5kg) to 12 years of age.
For detailed dosing instructions and safety information please refer to product information leaflet
Nurofen tablets can be used to relieve mild to moderate pain and combat fever in adults and children over 12 years of age. Nurofen contains Ibuprofen, which is a non-steroidal anti-inflammatory drug (NSAID).
Nurofen are suitable for short term use only. If symptoms persist longer than 3 days or if new symptoms occur, stop treatment at once and consult your doctor.
Do not take Nurofen if:
If you have or ever have had a stomach ulcer or other digestive system disorder.
If you are allergic to Ibuprofen or to aspirin or to any NSAIDS.
If you suffer from heart, liver or kidney disease.
If you are pregnant or breast-feeding.
This medication is not suitable during pregnancy or while breastfeeding.
Common side effects.
Nurofen may cause some some stomach discomfort. Do not take on an empty stomach.
KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.
READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.
Choosing a selection results in a full page refresh.
The cookie settings on this website are set to "allow all cookies" to give you the very best experience. Please click Accept Cookies to continue to use the site.
First Infant Milk, with a 29% fermented dairy-based blend. Nutritionally complete formula* *Suitable as a sole source of nutrition from birth and as part of a weaning diet from 6 months. Contains DHA ** (Omega-3) **As required by the legislation for all infant formula....
Developed with Dermatologists, CeraVe Foaming Cleanser is a foaming gel cleanser which effectively cleanses the face and body. Suitable for normal to oily skin. The non-drying formula contains 3 Essential Ceramides, Niacinamide and Hyaluronic Acid, to effectively cleanse and removes excess oil, while protecting...
Zest Active is a super supplement with 25 active ingredients formulated for adults (aged 18 and over) who want to support their immune system and energy levels. Delivering multiple benefits in one easy sachet, every single ingredient was carefully selected to help you unlock...
Alflorex is convenient and easy to use- Available over-the-coutner, no prescription needed - Only 1 capsule per day, taken with or without food - For best results take Alflorex daily for at least 4 weeks - No refrigeration required Note: You may experience temporary...
First Infant Milk, with a 29% fermented dairy-based blend. Nutritionally complete formula* *Suitable as a sole source of nutrition from birth and as part of a weaning diet from 6 months. Contains DHA ** (Omega-3) **As required by the legislation for all infant formula....
Developed with Dermatologists, CeraVe Foaming Cleanser is a foaming gel cleanser which effectively cleanses the face and body. Suitable for normal to oily skin. The non-drying formula contains 3 Essential Ceramides, Niacinamide and Hyaluronic Acid, to effectively cleanse and removes excess oil, while protecting...
Zest Active is a super supplement with 25 active ingredients formulated for adults (aged 18 and over) who want to support their immune system and energy levels. Delivering multiple benefits in one easy sachet, every single ingredient was carefully selected to help you unlock...
Alflorex is convenient and easy to use- Available over-the-coutner, no prescription needed - Only 1 capsule per day, taken with or without food - For best results take Alflorex daily for at least 4 weeks - No refrigeration required Note: You may experience temporary...